Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Feeling lightheaded and migraine after having a tetanus shot. Blurred vision, getting angry soon. Reason?

Hi I had a tetanus booster 3 days ago and feel very lightheaded with migraine and a tight feeling in my head. I am constantly tred daydream a lot and get angry very easily now. I also daydream a lot now and don't seem to Interact with people very well now. Also now can't tolerate noise anymore and my eyesight is blurry. Do you think I may have sustained some form of brain injury from the mercury content in the tetanus vaccine. Just as a bit of background information I am 45 years old and per menstrual too so don't know if I am just worrying uneccesarily?
Asked On : Mon, 29 Apr 2013
Answers:  2 Views:  133
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Pediatrician 's  Response
Hi dear,

Thanks for your query. You are worrying unnecessarily. Tetanus boosters have been given to millions of people without any significant side effects. Still it has not been proven concretely that thiomersal of tetanus vaccine has such significant side effects or else it would have been removed from the market. There are agencies which are strictly monitoring the side effects.

If your problem is persisting you need to show it to a physician as the symtoms fit the diagnosis of migraine and treatment will help.

Take care

Dr. Balaji Chinnasami MD

Assistant professor Pediatrics
Answered: Mon, 29 Apr 2013
I find this answer helpful
Cardiologist Dr. Anantharamakrishnan's  Response
Hi friend,
Welcome to Health Care Magic

You need Psychological assessment and assistance.
The features are typical of Anxiety.

Migraine and blurred vision need Neurological assessment and assistance
MRI may be necessary..

It is unlikely to have anything with the tetanus injection....

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Tue, 30 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor